# SDR FDEA201106172325

- Difficulty date: June 17, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: 652082759
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK FOUND DOUBLE DRILLED HOLE AT MAIN CABIN FLOORBEAM BS 520, BL 0.  CUT OUT DAMAGED AREA DIM 1" X 0.800" AND FABRICATED 2EA REPAIR ANGLES FROM 7075-O   0.090" DIM 15 1/8" X 3" AND 11 1/2" X 2 7/8" AND 1EA REPAIR FILLER FROM 7075-T6 0.125" DIM 1" X 0.800" IAW SRM 53-10-8 FIG 8, HEAT TREATED REPAIR ANGLES TO 7075-T6, TREATED AND PRIMED AND INSTALLED REPAIR PARTS IAW SRM 51-10-2, 51-30-2 AND 53-10-8 FIG 8 REV 103.
